RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 9, Issue 3  


Twist of deformation characteristics
K. M. Belov
233
Lifts as isomorphisms of graded algebras
F. I. Kagan
239
Involution of manifolds with a set of fixed points diffeomorphic to real projective space
A. S. Mishchenko
249
Husimi trees
K. A. Zaretskii
253
Number of nonisomorphic subgraphs in an $n$-point graph
A. D. Korshunov
263
Component partially ordered sets
V. V. Pashenkov
275
Representations of finite universal algebras in finite semigroups
T. V. Sokolovskaya
285
Number of invariant measures with maximal entropy for translation in the space of sequences
M. S. Shtil'man
291
Spectra of certain classes of operators in Hilbert space
T. Ya. Azizov
303
Generalization of two theorems of M. I. Kadets concerning the indefinite integral of abstract almost periodic functions
R. Boles Basit
311
Sets of points of discontinuity and differentiability of certain operators
E. N. Marchenko, N. V. Marchenko
323
Expansions in characteristic functions of the nonself-adjoint Schrödinger operator
Kh. Kh. Murtazin
333
Approximation of functions on an $m$-dimensional sphere by Cesàro means of Fourier–Laplace series
D. K. Ugulava
343
Best-possible bounds of Fourier coefficients of functions of bounded variation with respect to the Haar system
L. G. Khomutenko
355
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019